Does Accutane Affect Hair Loss?

Does Accutane Affect Hair Loss?

Frank is a 22 year old male experiencing hair loss. Specifically hair thinning, in the frontal hair line and crown. He has used a medication in the past called “Accutane” that could have caused his hair loss.The drug does cause hair loss in the form of thinning the hair, however over time those results get reversed. The drug does not kill follicles that grow the hair. The pattern of hair loss that Frank has is genetic. Surgical hair restoration is not recommended for Frank and it is best for Frank to stop losing hair. Some of the FDA approved treatments for Frank include: 1) Propecia 2) Minoxidil 3) Low level hair laser therapy. If these methods don’t work, natural and organic treatments like Bioroot are short term options, after five years Frank can explore surgical options.

Key Points of Video:

  • 1Accutane for acne does not cause permanent hair loss.
  • 2When you stop using Accutane your hair loss will improve as time passes.
  • 3Accutane does not kill hair follicles.
Follow us

HealthStatus

HealthStatus has been operating since 1998 providing the best interactive health tools on the Internet, millions of visitors have used our health risk assessment, body fat and calories burned calculators.The HealthStatus editorial team has continued that commitment to excellence by providing our visitors with easy to understand high quality health content for many years.
Follow us
Share

HealthStatus has been operating since 1998 providing the best interactive health tools on the Internet, millions of visitors have used our health risk assessment, body fat and calories burned calculators. The HealthStatus editorial team has continued that commitment to excellence by providing our visitors with easy to understand high quality health content for many years.

Leave a Reply

Your email address will not be published. Required fields are marked *